The authors present a case of sequential immune-related adverse events (irAEs) in a patient with metastatic melanoma treated with single-agent anti-programmed cell death-1 (PD-1) therapy, pembrolizumab. Although numerous cases of irAEs have been reported, sequential multi-organ involvement, including progressive atopic dermatitis, vitiligo, autoimmune nephritis, autoimmune hepatitis, and autoimmune encephalitis after cessation of therapy, has not been previously documented. Immunosuppression resulted in clinical remission of each irAE, highlighting the importance of vigilance for autoimmune complications in patients treated with checkpoint inhibition, even after immunotherapy cessation.Authors: N. Shah, J. Jacob, Z. Househ, E. Shiner, L. Baird and H. SoudyPublished as a case report in the Journal for ImmunoTherapy of Cancer (2019) 7:247.#ImmuneResponsiveness#Melanoma#ImmuneCheckpointInhibitors#Pembrolizumab#AdverseEvents#SideEffects#Toxicities#JournalArticle#JournalforImmunoTherapyofCancer#Clinician#EmergencyPhysician#Oncologist#Pharmacist#2019
This library resource entry requires a SITC CONNECT account. Click the Sign In button at the top of this page, otherwise click here to create a FREE SITC CONNECT.
With a free SITC CONNET account, you can begin accessing hundreds of cancer immunotherapy resources in the SITC CONNECT Archive and Resource Libraries. Once your account is created, return to this page, refresh, and a download link should appear.
The SITC connectED education portal is supported by independent educational grants from AstraZeneca Pharmaceuticals LP and Merck & Co., Inc.
Tel: +1 414 271 2456 | Fax: +1 414 276 3349 | Email: firstname.lastname@example.org